Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Stopped taking contraceptive pills. Getting irregular periods, feeling stomach ache and heavy stomach. Pregnant?

Hi I was taking contraceptive pills for 2 years and I stoped it in march. Since then I got very irregular periods. Days between my last 2 periods was 45 days. I supposed to get my period on 17th of this month. But I have nt got my periods yet. And I m also feeling a little pain in my lower stomach from 2 days and also lower stomach feels a little heavy. What it could be? M I pregnant??
Fri, 21 Mar 2014
Report Abuse
OBGYN 's  Response
Hi. If you have irregular periods then first thing you need to rule out is pregnancy.For pain in lower abdomen you should also get your urine routine ex. done and an ultrasound to see the cause of irregular cycles. You may be having PCOS.If you don't want pregnancy any more and also want to discontinue oral pills, then you may get an IUD inserted.Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Irregular menstruation


Stopped taking contraceptive pills. Getting irregular periods, feeling stomach ache and heavy stomach. Pregnant?

Hi. If you have irregular periods then first thing you need to rule out is pregnancy.For pain in lower abdomen you should also get your urine routine ex. done and an ultrasound to see the cause of irregular cycles. You may be having PCOS.If you don t want pregnancy any more and also want to discontinue oral pills, then you may get an IUD inserted.Thanks.